# SDR REXA2019122601731

- Difficulty date: December 12, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 280 BETWEEN STRINGERS 26L TO 26R IN THE MAIN AVIONICS COMPARTMENT.   THE CORROSION WAS REMOVED IAW SRM 51-21-06-001-001-A01, PAR 5D, AND THE REWORKED AREA WAS MEASURED AND FOUND OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.   THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-42-06-001 001-A01, PAR 6D, AND SRM 51-42-20-001-001-A01, PAR 6A.
